MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ELBOW CONNECTOR BAR; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. ELBOW CONNECTOR BAR; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Catalog Number 7210572
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during shoulder scope the surgery center had issues with their shoulder stabilization kits.The coban that comes inside the packaging is worthless.It shreds as soon as it is used.It was noticed at the beginning and no delay were reported.A competitor device was used to complete the procedure.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the device, which was used in a procedure, was not returned for evaluation.A relationship between the device and the reported incident could not be confirmed.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.All risks have been adequately identified and no changes are required at this time.A device labeling / instruction for use review was performed and indicated the instructions for use includes recommendations, instructions and precautionary statements for proper use of the product.Factors that are known to contribute to the alleged fault / failure may include a material failure.If the product is returned in the future the complaint can be reopened and evaluated.Our quality department will continue to monitor for trends.

Brand Name
ELBOW CONNECTOR BAR
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10116898
Report Number1643264-2020-00288
Device Sequence Number16984517
Product Code FWZ
UDI-Device Identifier03596010513823
UDI-Public3596010513823
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Catalogue Number7210572
Device Lot NumberD192461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;